# SDR CALA2015101900856

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 70,942 hours, 15,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5021
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK IS OUT OF LIMITS AT BS 1126.  INSTALLED NEW FABRICATED SEAT TRACK, BS 1080 - 1180 IAW DWG 144N5001 & SRM 51-40-02.
